MathSciNet Relay Station
MathSciNet bibliographic data
MR1729462 (2001i:60064) 60G10 (28D05 37A50)
Lalley, Steven P. Riffle shuffles and their associated dynamical systems. J. Theoret. Probab. 12 (1999), no. 4, 903–932.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement